# SDR IPXA2023121901449

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,378 hours, 21,772 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** AT APPROX V/R CAPT PFD DISPLAYED WINDSHEAR WITH FULL SCALE A/S AND ALT DEVIATIONS OVERSPEED, RUDDER RATIO AND MACH SPEED TRIM EICAS ILLUMINATED. F/O PFD WAS NORMAL. A/T WERE DISENGAGED TO STOP A/T FLU C/W 30 CHECK IAW MM 34-12-00-715-001, 22-00-02-712-001 & 22-00-02-742-011 SYS PASSED. NO FAULTS. RTS.
